# SDR DL76L020203

- Difficulty date: February 18, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 26,282 hours, 4,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHTS 31AB BACK TO 31 FG INOP.  REMOVED AND REPLACED BATTERY CHARGER, POPPED FUSE IMMEDIATELY.  FOUND E-PATH LIGHT ASSY AT SEAT 32AB BAD.  REMOVED AND REPLACED SAME, CHECKS OK.
